T Nation

test and extreme anger

I agree with Squatty on this one. Any drug is going to have some type of effect on your mental. For example, when I smoke week I get hungry, lazy, and pretty randy. Does this mean I blow off class/work, eat like a pig, and start humping the first girl I see that gets me randy? No, at least not in the first two examples. Next time you start ragin have the common sense to realize that most likely it’s the drugs. Furthermore, if you can’t control it then I ask you PLEASE DON’T DO ANYMORE. You make a bad name for other people who can. BTW the whole mental building idea is a great one. Try meditating, I’ve found that and sex seem to help.

“…actually you’re probably just an asshole…”

LMAO Squatty, I agree with you completely. Not that this guy is an asshole, but juice doesn’t turn people into jerks. Juice might amplify a pre-existing jerk to a certain degree, but roids don’t make assholes.

Next time, save your aggression for the gym. Toss on an extra plate a side or throw in an extra set. Don’t go punching walls, Christ. Just think how you’ve just set yourself back because you need to let your hand heal now.

Warhorse, “The Ever-Loving Defender of People.”

I like that, has a nice ring to it.

LOL

Warhorse, you might want to get fitted for a cape and tights with that motto…:slight_smile:

I agree with Squatty. Don’t blame your poor attitude on the juice. Most of the guys I know who “on” are in a good mood because they feel good, and are making gains in the gym.

BTW, do women really have PMS or do they just use that as an excuse to bitch?!?!?! Hmmm?!?!?!?

Hell, mix it with some deca and the depression from that should balance out the rage! just joking… I agree you need to rethink what you are doing…clear your head, and take lower dosages…I know I guy who has a system that allows him to use extremely low dosages while making the same or better gains than he did on high dosages.

You should add 25mg/day of halotestin to your stack… It will relax you…
only kidding.

I agree that you need to get in control while you’re not on anything and then determine what you can safely add without freaking out.
Of course, It could be the [insert sex/race/religion/ethnic group of your choice] causing your anger. lol… I love to blame my probs on whole groups.

jlo, I think PMS is real… I swear I get it from clomid…hahaha

I would say it is caused by the extra energy that you get during a cycle. You get stronger, blow up and feel that you can take on anybody and anything. That is when you have to learn to control yourself.

Sophomore

The only thing I can think of is that your d-bol was actually methyltestosterone which would certainly have that effect.

just another asshole looking for an excuse.seen it many times.should take his anger out in the gym ,on the weights

I’m really intrigued as to your recovery and the rest of your stack. Were you on clomid or any aromatase inhibitors? Were you on finasteride?

All of these things do alter the balance of hormones (duh) and consequently behviour to an extent.

As for roid rage, you probably are just an asshole… but then again we probably all are.